Frank Duzaar
Frank Duzaar
Professor der Mathematik, Department Mathematik, Friedrich-Alexander Universität Erlangen-Nürnberg
Verified email at fau.de - Homepage
TitleCited byYear
Gradient estimates via non-linear potentials
F Duzaar, G Mingione
American Journal of Mathematics 133 (4), 1093-1149, 2011
1552011
Optimal interior partial regularity¶ for nonlinear elliptic systems: the method of A-harmonic approximation
F Duzaar, JF Grotowski
manuscripta mathematica 103 (3), 267-298, 2000
1442000
Optimal interior and boundary regularity for almost minimizers to elliptic variational integrals
F Duzaar, KG Steffen
1382000
Parabolic systems with polynomial growth and regularity
F Duzaar, G Mingione, K Steffen
American Mathematical Soc., 2011
1152011
Degenerate problems with irregular obstacles
V Bögelein, F Duzaar, G Mingione
Journal für die reine und angewandte Mathematik (Crelles Journal) 2011 (650 …, 2011
952011
Second order parabolic systems, optimal regularity, and singular sets of solutions
F Duzaar, G Mingione
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 22 (6), 705-751, 2005
922005
The p-harmonic approximation and the regularity of p-harmonic maps
F Duzaar, G Mingione
Calculus of Variations and Partial Differential Equations 20 (3), 235-256, 2004
922004
Gradient estimates via linear and nonlinear potentials
F Duzaar, G Mingione
Journal of Functional Analysis 259 (11), 2961-2998, 2010
902010
Gradient continuity estimates
F Duzaar, G Mingione
Calculus of Variations and Partial Differential Equations 39 (3), 379-418, 2010
692010
The existence of regular boundary points for non-linear elliptic systems
F Duzaar, J Kristensen, G Mingione
Journal für die reine und angewandte Mathematik (Crelles Journal) 2007 (602 …, 2007
672007
The regularity of general parabolic systems with degenerate diffusion
V Bögelein, F Duzaar, G Mingione
American Mathematical Soc., 2013
622013
Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth
F Duzaar, JF Grotowski, M Kronz
Annali Di Matematica Pura Ed Applicata 184 (4), 421-448, 2005
622005
Local Lipschitz regularity for degenerate elliptic systems
F Duzaar, G Mingione
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 27 (6), 1361-1396, 2010
612010
Regularity for degenerate elliptic problems via p-harmonic approximation
F Duzaar, G Mingione
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (5), 735-766, 2004
592004
Nonlinear elliptic systems with Dini continuous coefficients
F Duzaar, A Gastel
Archiv der Mathematik 78 (1), 58-73, 2002
552002
Partial regularity for almost minimizers of quasi-convex integrals
F Duzaar, A Gastel, JF Grotowski
SIAM Journal on Mathematical Analysis 32 (3), 665-687, 2000
552000
On removable singularities of p-harmonic maps
F Duzaar, M Fuchs
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 7 (5), 385-405, 1990
501990
The boundary regularity of non-linear parabolic systems I
V Bögelein, F Duzaar, G Mingione
Annales de l'IHP Analyse non linéaire 27 (1), 201-255, 2010
422010
Higher integrability for parabolic systems with non-standard growth and degenerate diffusions
V Bögelein, F Duzaar
Publicacions matematiques, 201-250, 2011
392011
Harmonic type approximation lemmas
F Duzaar, G Mingione
Journal of Mathematical Analysis and Applications 352 (1), 301-335, 2009
382009
The system can't perform the operation now. Try again later.
Articles 1–20